# SDR CVGA20160706001

- Difficulty date: July 6, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N655MM
- Make and model: Cessna 680CE
- Aircraft serial: 6800063
- Aircraft time: 7,555 hours, 4,844 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Locked
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 80KTS,  WHEN THE CREW WAS UNABLE TO MOVE THE RUDDER. CAPTAIN REPORTED THE RUDDER COMPLETELY LOCKED AND DID NOT RETURN NORMAL FUNCTION UNTIL THEY WERE PARKED. MAINTENANCE HAS BEEN UNABLE TO FIND ANYTHING THAT WOULD HAVE CAUSED THE RUDDER TO LOCK. CONTROL CABLE RUNS AND PULLEYS ALL CHECK GOOD. RUDDER BIAS OPS CHECKED GOOD. AUTOPILOT COMPUTER OPS CHECKED GOOD. RUDDER SERVO INSPECTED, AND OPS CHECKED GOOD. YAW DAMPER OPS CHECKED GOOD.
